# SDR SIMA2019103025004

- Difficulty date: October 25, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 5,963 hours, 3,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 4216452
- Part serial: WCP5137P
- Condition: Failed
- Location: Sump Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CATEGORY A. IMMEDIATELY AFTER T/O FA 1&2 REPORTED SOUR MILK SMELL IN FWD & AFT GALLEY SMELL WENT AWAY AFTER LEVEL OFF AT FL 250 SMELL CAME BACK ONCE WE LEVELED OFF AT 12000 FT IN DECENT. "TRANSFERRED TO NRWC 059-ORD-00927"-C/A-REMOVED AND REPLACED SUMP SEAL VALVE IAW EMB 175 LMM 75-00-00. COMPLIED WITH WORK CARD EA72-00-00-014 "ENGINE RECOVERY/COMPRESSOR WASH - CLEANING". PERFORMED GE FIM TASK 72-00-00-810-021 WITH NO SMELL NOTED IN COCKPIT OR CABIN
